A familial subtype of gambling disorder
Bibliographic Data
| ID | 21882077 |
|---|---|
| Authors | Jon E Grant (0000-0001-7784-7021, University of Chicago), İbrahim Aslan (0000-0003-2182-9996, University of Southampton), Ibrahim H Aslan (0000-0001-7366-9037, Southern Health NHS Foundation Trust), Samuel R Chamberlain (0000-0001-7014-8121, Southern Health NHS Foundation Trust) |
| Year | 2024 |
| Volume | 13 |
| Issue | 3 |
| Pages | 761-767 |
| Publication date | 2024-10-04 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of Behavioral Addictions (JOURNAL) |
| Journal identifiers | ISSN: 2062-5871 • E-ISSN: 2063-5303 |
| Publisher | Akademiai Kiado Zrt. (PUBLISHER • HU) |
| DOI | 10.1556/2006.2024.00042 |
| PMID | 39141440 |
| OpenAlex | W4401546170 |
| Language | EN |
| References cited | 6 |
Addiction · Alcohol · Alcohol use disorder · Family history · First-degree relatives · Gambling disorder · Impulse control disorder · Pathological · Psychiatry · Psychological intervention · Clinical Psychology · Gambling Behavior and Treatments · Medicine · Psychology · Psychopathy, Forensic Psychiatry, Sexual Offending · Substance Abuse Treatment and Outcomes
Gambling disorder
Gender-Related Differences in the Characteristics of Problem Gamblers Using a Gambling Helpline
A Rating Scale for Depression
Reliability and Validity of the Pathological Gambling Adaptation of the Yale-Brown Obsessive-Compulsive Scale (PG-Ybocs)
Heterogeneity in Disordered Gambling
The Assessment of Anxiety States by Rating
| Highly cited | No |
|---|